# SDR SWIA202164225

- Difficulty date: November 19, 2021
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7713
- Aircraft time: 45,920 hours, 39,232 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Elongated
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING PANEL 684CB HAS AN ELONGATED FASTENER HOLE IN IT AND IN SUPPPORTING STRUCTURE.    (C CHECK RO 2-11-2022)   REPAIRED RH INBOARD FLAP AT PANEL 684CB IAW MHIRJ REO 601R-57-2441 REV -- DATED 2022-01-27. ATTACHED COMPLETED MAJOR REPAIR TASK CARD 51-900-1003-SKY AND COMPLIED WITH FORM 337, WEIGHT CHANGE NOT APPLICABLE. REFERENCE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED. ALL CHECKS GOOD.
